www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/6106

Title: Change-point problem and boostrap
Authors: Antoch, J.
Husková, M.
VERAVERBEKE, Noel
Issue Date: 1995
Citation: Journal of nonparametric statistics, 5(2). p. 123-144
Abstract: We consider a class of simple estimators of the change-point m in a sequence of n independent random variables X1,Xn satisfying E(Xi) = 0 for i = 1,,m and E(Xi) = 0+n for i = m +1,n. (0 and n are unknown). We obtain rates of consistency for the estimator, derive its limiting distribution and show that the bootstrap approximation is asymptotically valid. The results are illustrated by some simulations.
URI: http://hdl.handle.net/1942/6106
DOI: 10.1080/10485259508832639
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.